# SDR DALA2023101708551

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 83,767 hours, 21,559 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 CREW REPORTS L 1 DOOR KNUCKLE KNOCKER INOPERATIVE. CORRECTIVE ACTION: OPS CHK L1 DOOR REF B757 AMM 52-11, OPS CHK NML, KNUCKLE KNOCKER WORKING AS INTENDED. (5155762)
